# SDR SWAA094331

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 11,336 hours, 6,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR  EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LAMP PER MM.
